General Letters in Mathematics

Volume 13 - Issue 2

A Novel View of Regular and Normal Spaces via Nano Sβ-Open Sets in Nano Topological Spaces
Nehmat K. Ahmed , Osama T. Pirbal


Detection of Outlier in Time Series with Application to Dohuk Dam Using the SCA Statistical System
Shelan Saied Ismaeel , Kurdistan M.Taher Omar , Sameera Abdulsalam Othman


Existence Solutions For Sequential ψ-Caputo Fractional Differential Equations
Hamid Boulares , Khaireddine Fernane


Bibliographic Information Email: DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 176

Please Wait ...